# SDR ASMF202106018

- Difficulty date: June 6, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 29,779 hours, 3,815 cycles
- Engine: Ge GENX1B54
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Box
- Part number: 2121M99P03
- Part serial: UNLM3840
- Condition: Failed
- Location: Rt Engine
- Part time: 15,509 hours, 1,983 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING RIGHT ENGINE START, THE RIGHT ENGINE CONTROL LIGHT TURNED ON. MAINTENANCE PERSONNEL PERFORMED BITE TO RIGHT EEC IAW FIM DMC-B787-A-G733-20-F1-51A-421-A-A, SHOWING FAILURE CODE 732 466 52; SO THE RIGHT ENGINE CONFIGURATION BOX ENGINE WAS REPLACED IAW AMM DMC-BT87-A-673-21-07-00A-520A-A, TESTED CORRECT.
